# SDR UPS00831535

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffner
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FWD PIT STA 420, L26R TO L28R, FRAME REINFORCEMENT CHANNEL UPPER FLANGE CRACKED.  REMOVED REINFORCEMENT CHANNEL IAW DC8 SRM 51-1-21, MATERIAL ID 7075- 0 1.071 PO NR 294242 IAW DC8 DWG 3773159.  HEAT TREATED SUPPORT TO 7075 T6 IAW DC8 SRM 51-1-1.  FAB NEW SUPPORT IAW DC8 DWG 3773159.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED SUPPORT IAW DC8 SRM 51-1-21.
